Social Anxiety Support Forum banner

1 - 12 of 12 Posts

·
Viva La Raza!
Joined
·
34,841 Posts
Discussion Starter · #1 ·
*might be graphic*


for a few weeks now ive had a dark stool. the color kind of resembles black/blood pudding. i thought it was just normal because its happend before and it went away but i was told that it might be intestinal bleeding or blood in the stool. has anyone experienced this? if so how did you get rid of it? id rather not see a doc.
 

·
Registered
Joined
·
154,235 Posts
If there's blood, I'd see a doctor.
Otherwise, it is something you are eating or drinking.
 

·
Banned
Joined
·
43 Posts
Dark bloody looking stool is a classic sign of small intestinal bleeding. Also, if you are noticing obvious signs of blood it maybe due to rectal hemorrhoids as well. These would be hemorrhoids that may not necessarily present pain, but bleeding will still occur. Goto the doctor.
 

·
Registered
Joined
·
154,235 Posts
That's what it is - Bismuth will do that - it's the chemical.
 

·
bored to death
Joined
·
154 Posts
I think alot of us are hypochondriacs too. Every time i get a bump I think it's cancer. I woke up a few days ago with a funny looking sore on my tongue. I figured I was dying. Now it's gone. I guess if you are anxious about one thing, you are probably anxious about many other things.
 

·
Hear, See , Be silent
Joined
·
1,421 Posts
I think alot of us are hypochondriacs too. Every time i get a bump I think it's cancer. I woke up a few days ago with a funny looking sore on my tongue. I figured I was dying. Now it's gone. I guess if you are anxious about one thing, you are probably anxious about many other things.
I've been through some of this....I thought I had throat cancer at one point because I had all sorts of white patches in my throat, they ended up being ulcers but hey it made me quit smoking... yay hypo !
 

·
Yes
Joined
·
1,760 Posts
I was just about to mention this :)

Anything like Pepto or Imodium will do this indeed
I've never got that from Imodium. It might just be because it can constipate you and cause a more compacted stool?

Definitely not the same as the pitch-black stuff you get with Pepto.
 

·
Registered
Joined
·
14,599 Posts
You've been taking pepto every day for two weeks? That alone is worrisome if you ask me.

Stomach aches can be related to intestinal issues.

Lay off the pepto altogether; the problem with taking pepto in this case is that it could be masking symptoms.
 
1 - 12 of 12 Posts
Top